Epistane/Test stack making me nutso

  1. New Member
    BadSeed's Avatar
    Stats
    6'4"  230 lbs.
    Join Date
    May 2011
    Posts
    74
    Rep Power
    81
    Level
    8
    Lv. Percent
    79.13%

    Epistane/Test stack making me nutso


    Alright, I've been cruising just fine on 12 wks of 750mg test cyp/week. Felt great, very smooth cycle, great gains, no sides, GREAT mood. Somebody recommended I stack 60mg ed Epistane for my last 4 weeks to harden up and shed the water weight.

    I should have taken the "if it ain't broke, don't fix it approach" but decided to go ahead with the Epi.

    I'm just over 2 weeks in. Haven't noticed any new sides, and definitely dried out a bit. But my mood went from upbeat and cocky to completely nuts. Small problems are blown out of proportion, I've been wanting to pursue every girl thats not currently my girlfriend and end a great 5 year relationship, move away, quit my job, etc, etc... Just feel antsy and irritated all day. Haven't really felt like being around a lot of people and I'm normally very social.

    I've run several cycles, and always take support supps, proper pct, etc.

    Anybody ever have this feeling on cycle? I've only run test cycles before (like 4 of them over the past 2 years), possible they are just so mild that I've never triggered this feeling? Just feel like making snap calls, being destructive, not concerned with consequences.

    Help a brotha out.
    "If you weren't there for my struggle, don't expect to be there for my success."

  2. New Member
    bulk88's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    68
    Rep Power
    36090
    Level
    13
    Lv. Percent
    80.62%

    Damn dude that sounds crazy I was thinking of running this same cycle next but if it causes this then I don't know? Curious to see what other people say good luck brotha
  3. New Member
    BadSeed's Avatar
    Stats
    6'4"  230 lbs.
    Join Date
    May 2011
    Posts
    74
    Rep Power
    81
    Level
    8
    Lv. Percent
    79.13%

    Yeah thinking about just throwing it out. I've already made great gains, not sure the Epi (supposedly mild?!) is going to add a lot of bulk over the next 2 weeks and my mood is just utter ****. Brand is sketchy too. Its the Gorilla Pharma Epistane 60. Shoulda just dropped the dough for Oxandrine - never had this issue with it.
    "If you weren't there for my struggle, don't expect to be there for my success."
    •   
       

  4. New Member
    bulk88's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    68
    Rep Power
    36090
    Level
    13
    Lv. Percent
    80.62%

    Damn bro I was looking at gorilla pharma too! How is there stuff besides the epi you are trying I thought bout buying there tren?
  5. New Member
    BadSeed's Avatar
    Stats
    6'4"  230 lbs.
    Join Date
    May 2011
    Posts
    74
    Rep Power
    81
    Level
    8
    Lv. Percent
    79.13%

    I couldnt find anybody who tried it but their actually webpage is super sketchy. The claim to have sponsored athletes that are actually signed to other labels. Figured I'd give it a shot but this is the only thing I've tried. Can't say I would recommend them.
    "If you weren't there for my struggle, don't expect to be there for my success."
  6. New Member
    bulk88's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    68
    Rep Power
    36090
    Level
    13
    Lv. Percent
    80.62%

    I hear u brotha I was gonna try them but I guess ill pass on it plus it's hard to find a real source for tren which sucks! But I'll follow your progress
  7. New Member
    DrDeca's Avatar
    Stats
    5'11"  160 lbs.
    Join Date
    Oct 2012
    Posts
    119
    Rep Power
    1985
    Level
    9
    Lv. Percent
    95.87%

    dang id stop the epi and everything... dont want ya turnin into chris benoit haahah feel my jist?
  8. New Member
    rayjay's Avatar
    Stats
    5'8"  191 lbs.
    Join Date
    Nov 2012
    Posts
    350
    Rep Power
    1389
    Level
    15
    Lv. Percent
    68.98%

    IMO 60mg Epi is too high. And if you're going bat-**** crazy just drop Epi completely
  9. New Member
    BadSeed's Avatar
    Stats
    6'4"  230 lbs.
    Join Date
    May 2011
    Posts
    74
    Rep Power
    81
    Level
    8
    Lv. Percent
    79.13%

    Really after 14 weeks at 750mg test cyp, two of those on Epi, how much more gains could I possibly expect? I've already done work, going from 212 to 234 *after* pissing out all my water weight.
    "If you weren't there for my struggle, don't expect to be there for my success."
  10. New Member
    bulk88's Avatar
    Stats
    6'0"  180 lbs.
    Join Date
    Sep 2012
    Posts
    68
    Rep Power
    36090
    Level
    13
    Lv. Percent
    80.62%

    Anything new brotha?
  11. Advanced Member
    srblan's Avatar
    Join Date
    Sep 2005
    Age
    36
    Posts
    512
    Rep Power
    7116
    Level
    19
    Lv. Percent
    0.97%

    Lower the dose or cut it out if the lower dose still makes you anxious.
  

  
 

Similar Forum Threads

  1. why does AI + test booster make me sweat so much?
    By ponysteak in forum Supplements
    Replies: 1
    Last Post: 01-12-2012, 08:47 PM
  2. Make me a stack
    By krich in forum Controlled Labs
    Replies: 24
    Last Post: 06-30-2007, 08:36 PM
  3. Epistane and 1-Test stack
    By Harley in forum Anabolics
    Replies: 31
    Last Post: 06-30-2007, 03:20 PM
  4. Make me a stack from my stash..........
    By D8685 in forum Anabolics
    Replies: 28
    Last Post: 06-27-2007, 07:51 PM
  5. Replies: 15
    Last Post: 03-24-2006, 03:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in